# SDR USAAD96081

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 685551
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SLIDE COVER LIGHT INOPERATIVE.  REPLACED LIGHT AND INSTALLED NEW BATTERY.  (M)
